MathSciNet Relay Station
MathSciNet bibliographic data
MR32123 60.0X
Kakutani, Shizuo Two-dimensional Brownian motion and the type problem of Riemann surfaces. Proc. Japan Acad. 21 (1945), 138–140 (1949).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement